# SDR SWAA2021032353056

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT AFT CARGO BAY BS767 - BS787 RBL21 WL157. / EVALUATED CORROSION ON ACB FWD SHIELD BS 767 - BS 787 RBL 21 WL 157 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM PART REPAIRABLE BY REPLACEMENT REMOVED AND REPLACED ACB FWD SHIELD BS 767 - BS 787 RBL 21 WL 157 IAW SRM 51-10-02-0G-0 STEP 9.C; SRM 51-40-02-0G-0 AND BOEING DWG# 146A0081
